# SDR 2010FA0000590

- Difficulty date: May 11, 2010
- Submitted: June 18, 2010
- Operation: General aviation
- Aircraft: N4482W
- Make and model: Beech 58
- Aircraft serial: TH1964
- Engine: Cont IO550C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 653877BW
- Condition: Spalled
- Location: Nr 1 Cylinder
- Part time: 1,394 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING NR 2 CYL FOR REPAIR, INSPECTED VISIBLE INTERNAL ENGINE COMPONENTS FOR CONDITION.   FOUND VISIBLE DAMAGE ON FACE OF NR 1 CYL EXHAUST LIFTER.  NO DAMAGE TO CAMSHAFT WAS NOTED.
